MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER
Model Number IPN046378
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Embolism/Embolus (4438); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The catheter was removed within 48hr after first surgery and the blood clot was found 40hrs after the removal.There was no catheter defect.Blood clots formed at the puncture site; the doctor performed laminar decompression surgery with both patients to stop the bleeding.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Additional Manufacturer Narrative
Qn# (b)(4).A device history record review was performed on the epidural catheter and needle with no relevant findings.A design history review was performed for part # m-05001-001a, kz-005400-030, and kz-05400-002 as a part of this complaint investiga tion.There have been no material changes for these parts during the last two years that could have led to this complaint.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter and needle with no relevant findings.The potential cause of this complaint could not be determined based upon the information provided and without the sample.No further action is required at this time.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION SET: 19 GA
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14695016
Report Number3006425876-2022-00566
Device Sequence Number14746509
Product Code BSO
UDI-Device Identifier40801902128407
UDI-Public40801902128407
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2023
Device Model NumberIPN046378
Device Catalogue NumberEC-05400-E
Device Lot Number71F21E1251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown